Rocky Mountain Journal of Mathematics

Remarks on Functions with Positive Real Part on the Ball in $C^n$

Clinton J. Kolaski

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 23, Number 3 (1993), 947-950.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32E99: None of the above, but in this section


Kolaski, Clinton J. Remarks on Functions with Positive Real Part on the Ball in $C^n$. Rocky Mountain J. Math. 23 (1993), no. 3, 947--950. doi:10.1216/rmjm/1181072534.

Export citation


  • F. Forelli, Measures whose Poisson integrals are pluriharmonic, Illinois J. Math. 19 (1975), 584-592.
  • --------, A necessary condition on the extreme points of a class of holomorphic functions, Pacific J. Math. 73 (1977), 81-86.
  • --------, Some extreme rays of positive pluriharmonic functions, Canadian J. Math. 31 (1979), 9-16.
  • J. McDonald, Holomorphic functions with positive real part on the unit ball of $C^n$, Illinois J. Math. 34 (1990), 26-37.
  • R. Phelps, Extreme positive operators and homomorphisms, Trans. Amer. Math. Soc. 108 (1963), 265-274.